BibTeX record journals/amc/GutermanLS19

download as .bib file

@article{DBLP:journals/amc/GutermanLS19,
  author    = {Alexander E. Guterman and
               Rute Lemos and
               Gra{\c{c}}a Soares},
  title     = {More on geometry of Krein space \emph{C}-numerical range},
  journal   = {Appl. Math. Comput.},
  volume    = {352},
  pages     = {258--269},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2019.01.029},
  doi       = {10.1016/j.amc.2019.01.029},
  timestamp = {Fri, 21 Feb 2020 21:20:27 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/GutermanLS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics